# SDR SIMA20150220014

- Difficulty date: February 20, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL HAS A 3/8 INCH CRACK BY LOWER RT MOUNT POINT.  REPAIRED APU FIRE WALL IAW EO EM-53AD-1883 R 4 PART C.
